Discontinuous Galerkin methods for second-order elliptic PDE with low-regularity solutions. Wihler, T. & Riviere, B. Journal of Scientific Computing, 46(2):151–165, 2011. DOI 10.1007/s10915-010-9387-9
bibtex   
@Article{WihlerRiviere2011,
  Title                    = {Discontinuous Galerkin methods for second-order elliptic PDE with low-regularity solutions},
  Author                   = {T. Wihler and B. Riviere},
  Journal                  = {Journal of Scientific Computing},
  Year                     = {2011},
  Number                   = {2},
  Pages                    = {151–165},
  Volume                   = {46},
  note			   = {DOI 10.1007/s10915-010-9387-9},

  Keywords                 = {Single-Phase Flow, Diffusion}
}

Downloads: 0